Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Met with accident. Started feeling light-headed and dizzy. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
I had a fall in the subway on Wednesday, was taken to the NYU Hospital for checkup and observation (staying one day). After I came home, I occasionally feel light-headed, and even dizzy when lying down or getting up from bed. What should I do? My e-mail address: < YYYY@YYYY >
Posted Fri, 9 Nov 2012 in General Health
Answered by Dr. Ganesh Sanap 2 hours later
Thanks for writing to us.
I would need a little more information from you to help you better:

I would like to know how did you fall? Did you just feel giddy and passed out? Did you suddenly pass out or you could feel it coming? Do you have any other illnesses that I should be knowing about?
Did you fall unconscious?
What kind of investigations done at NYU hospitals, like CT scan, X-rays and MRI? Was there any significant finding?
Feeling light headed and dizzy points towards a low blood pressure or loss of tone of lower extremity vessels . At this stage, have plenty of fluids and keep yourself well hydrated.
Once I have these answers, I can suggest other relevant investigations or consults.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor